Generalized solvability of the Tricomi problem for a
Doklady Akademii Nauk, Tome 274 (1984) no. 6, pp. 1294-1298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_6_a2,
author = {N. Yu. Kapustin},
title = {Generalized solvability of the {Tricomi} problem for a},
journal = {Doklady Akademii Nauk},
pages = {1294--1298},
year = {1984},
volume = {274},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_6_a2/}
}
N. Yu. Kapustin. Generalized solvability of the Tricomi problem for a. Doklady Akademii Nauk, Tome 274 (1984) no. 6, pp. 1294-1298. http://geodesic.mathdoc.fr/item/DAN_1984_274_6_a2/